# SDR ASOA2016052614947

- Difficulty date: May 26, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE ABOVE FLOOR, AFT CARGO HAS A ISOLATOR BRACKET BROKEN, MARKED.  INSTALLED ISOLATOR BRACKET ON AFT BULKHEAD, REF SRM 51-42-06.
